MathSciNet Relay Station
MathSciNet bibliographic data
MR1912380 (2003j:28025) 28A80 (60E05 94A12)
Graf, Siegfried; Luschgy, Harald The quantization dimension of self-similar probabilities. Math. Nachr. 241 (2002), 103–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement